# SDR UPS96805683

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED R-1 DOOR FRAME FUSELAGE SKIN CRACKED ON LOWER AFT CORNER.  FABRICATED FILLER, DOUBLER, TRIPLER AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-21, AND 51-1-21D.
